MAUDE Adverse Event Report: Laborie Medical Technologies SolarGI HRIM SST Trolley System; Gastrointestinal motility monitoring system.

Laborie Medical Technologies SolarGI HRIM SST Trolley System; Gastrointestinal motility monitoring system.
Model Number SolarGI HRIM SST Trolley System
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
SolarGI HRIM SST Trolley System
Common Device Name
Gastrointestinal motility monitoring system.
Manufacturer (Section D)
Laborie Medical Technologies
180 international drive
portsmouth NH 03801
Manufacturer (Section G)
Laborie Medical Technologies
180 international drive
portsmouth NH 03801
Manufacturer Contact
zulmar molina
180 international drive
portsmouth, NH 03801
MDR Report Key50214327
Report Number3017448360-2026-00003
Device Sequence Number6110822
Product Code FFX
UDI-Device Identifier08717775955108
UDI-Public08717775955108
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSolarGI HRIM SST Trolley System
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown